# SDR U30A200300009

- Difficulty date: March 12, 2003
- Submitted: March 13, 2003
- Operation: Air carrier
- Aircraft: N265AV
- Make and model: Airbus A320-212
- Aircraft serial: 427
- Aircraft time: 33,860 hours, 13,397 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Emergency
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN CRUISE DURING FLT 315 RSW-BWI AND THEN ON DESCENT, THE EMERGENCY EXIT LIGHTS IN REAR OF AIRCRAFT AND ON AFT DOORS NOT LIGHT, INOPERATIVE.  OTHERS AT MID CABIN AND FWD WORK.  PERFORMED BITE TEST ON THE CABIN INTERCOMMUNICATIONS DATA SYSTEM (CIDS) PER TASK 23-73-00-740-003 (EMERGENCY BATTERY CAPACITY TEST).  RECYCLED EMERGENCY EXIT LIGHT SWITCH IN COCKPIT.  OPS CHECKED OK.  AIRCRAFT RETURNED TO SERVICE.
